# SDR DALA2022060904056

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,723 hours, 21,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 CORROSION ON FRAMES (FWD FACE) STA. 1540 AND 1560, BTW S-29R TO S-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 108: LEVEL CORROSION 2 FRAMES STA. 1540 AND 1560, BTW S-29R TO S-26R WERE REPAIRED PER ER/A 599707-14 REV ORIGINAL ER/A525946-14AD REV B AND PRI 599707-14 REV 1, PRI 525946-14 REV 1. (2265267)
